# SDR SIMA20190108002

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,688 hours, 32,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 104878
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EXTERIOR EMERGENCY LIGHTS INOP. C/A-REMOVED AND REPLACED NR 4 BATTERY CHARGER AND BATTERY HOLDER ASSY IAW AMM 33-50-04. OPS CK GOOD. BATTERY CHARGER ASY P/N 11-0049 S/N 104878.
